Heavy Menstrual Bleeding? Tips to Avoid | Dr. Hansaji Yogendra








Do you suffer from heavy menstrual bleeding? Watch this informative video on how to prevent heavy menstrual bleeding by making simple amendments in your day-to-day life.

Click the link below to visit our website –
https://theyogainstitute.org/

Register for our 200 Hrs Part Time Online Hindi TTC by clicking the link below-
https://theyogainstitute.org/200-hrs-part-time-ttc-online/

Register for our Online Stress Management Camp by clicking the link below –
https://theyogainstitute.org/product/online-stress-management-camp/

Watch our video on “Menstrual Pain? How to Manage Period Pain?” by clicking the link below:

Subscribe to our channels to stay updated:
https://www.facebook.com/theyogainstituteofficial
https://www.instagram.com/theyogainstituteofficial/
https://www.linkedin.com/company/the-yoga-institute-official/

#DrHansaji #TheYogaInstitute #TheYogaInstitute_DiseaseDisorders #menstrualbleeding #menstrual #menstruation #bleeding #howtoavoid #heavymenstrualbleeding #Howtoprevent #amendments #daytodaylife #simpletips #usefulltips #besttips #girlsproblem #womensproblem #periods #girlsperiods #womensperiods #yogaforperiodpain #periodspain #yogaforall #curewithyoga #yoga #dailyyoga #tyi

23 Comments on “Heavy Menstrual Bleeding? Tips to Avoid | Dr. Hansaji Yogendra”

  1. Thank you so much Dr Hansraj ji !!
    All mother- in- laws and husbands should watch this video as they dont really take care of a woman and want only to work for them without rest.
    Tqsm.

  2. Your right today's women has to deal with mood swings not only from internal biological reasons of periods, handling workplace pressure is the biggest challenge, it adffect your healrh first mentally and inturn it affect your physical health.

  3. I also suffering from this problem and can't cure I also take pause tablet and birth control pills but 2 month continually bleeding in sence 6 years very upset and nervous

  4. I didn't got periods from 3 months but only spotting for 15 days….. Last month I went to doctor he put me on contraceptive for 21 days…… Now after stopping the medicine yesterday I got my periods but i have heavy bleeding and big clots too much pain in my lower abdomin and lower back. I am very scared is it normal why I got this much bleeding and very big clots. Plz reply.

Leave a Reply

Your email address will not be published.